# SDR PNSA001204

- Difficulty date: December 15, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 22,273 hours, 14,859 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Thermoswitch
- Part number: 8540011
- Part serial: 729
- Condition: Malfunctioned
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT OIL TEMP INDICATION WAS IN THE YELLOW BAND.  RETURNED TO BASE.  OIL PRESSURE REMAINED NORMAL.  REPLACED THERMAL CONTROL VALVE.  OPS CK OK.
